# SDR SWAA2023071878360

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,438 hours, 32,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT HANGING FROM SLIDE ENCLOSURE<[01] SECURED AFT ENTRY DOOR EMERGENCY SLIDE GIRT BAR IN ENCLOSURE REF AMM 25-66-01.
